# SDR SWI2024F00468

- Difficulty date: April 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 169 S17l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA90438-REO 690-53-00-495 MXCODEID74141-PR - REPAIRED DAMAGED AREA LOCATED AT FS169.00 ABOVE STGR 17LH  PER REO 690-53-00-495 REV -- DATED 9-22-22. REF CP 25542313 FOR REQUIRED NDT. REPAIR IS VALID FOR 3550 HOURS FROM INCORPORATION AT TAT 35310.9. , PART NUMBER:   - , SERIAL NUMBER: 15092, POSITION:   (C-CHECK RO 5/28/2024)    REPAIRED DAMAGE ON FUSELAGE SKIN AT FS193.00 BETWEEN THE THIRD AND FOURTH RIVET BELOW STGR 23LH REF REO 690-53-11--1754 REV -- DATED 2024-05-13. ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51--900-1002-SKY.
